# SDR COEA2015121519811

- Difficulty date: December 15, 2015
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57213022200
- Condition: Scratched
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH DAMAGE ON LT WING FRONT SPAR, UPPER CAP STRIP, RIB 30-31.   REPAIRED IAW SRAS CE-222/16.
